# SDR 04038638

- Difficulty date: February 7, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N638BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7311
- Aircraft time: 12,179 hours, 10,311 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 425
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: AP
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING APPROACH CREW REPORTED A STALL SYSTEM FAILURE WHEN FLAPS WERE SELECTED TO 8 DEGREES.  THE STALL COMPUTER WAS FOUND FAULTY AND REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
